Health knowledge made personal
Join this community!
› Share page:

for the past 2 weeks i have been having brown clots, and thin very light blood spots,


Posted by janey

my best friend told me this happened to her for a while when her body was getting used to the birth control shot, im currently on seasonique and i know spotting is one of the side effects but i recently switched over 1 month ago from ortho tri ciclin lo, and this never happened to me. im hoping this is just my body getting used to it but the papers that came with it say that if it lasts a while it mght be an issue. could i be pregnant?
 
Answers (2)
Sort by: Newest first | Oldest first
for some the adjustment is easy others it may take 1-6 months to be fully adjusted. any concerns i would refer to speak with the physician issuing the rx
well that helps a lot. because i thought 2 weeks was too long, haha. but ive never had any side effects on any other medicines so that's what confused me! oh well, im going to see if it continues in 1 month after i finally get my period, then if its not gone i will be seeing my dr. thanks!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: